Jump to content
CrazyBoards.org

I´m a mess


Recommended Posts

Well first thanks for reading this. Secondly, I´m a mess. I´m currently visiting my parents in Iran, which triggers stuff all the way(diagnosed BP this summer) and my meds suck. In Norway my Pdoc gave me seroquel which makes me extremely tired and numb and can´t even speak correctly cause of stupid side effects like hanging jaws(another side effect that irritates me, beside the immense sedating effect, is stomach problems). So I went to another Pdoc here and she gave me valproic acid and risperdone, which I started to take about a week ago, in addition to seroquel. The valproic acid had been very good so far but the risperdone is, I think, giving me bad respiratory problems, so I probably to go off that one. On top of that medical mess, my mind is, sorry the language, quite fucked up. Couple of weeks ago I had my second ´split personality´ experience, so I suffer from depersonalization and altered identities. One secondI think like this, next second I change my mind and I´m like that, very funny, not! That and mixed state BP plus major depression is really sexy I think. What else, oh yes, my anxiety is killing me so I take some beta-blockers to keep my heart somehow protected.

I really need to talk to a Pdoc but had a couple of questions; the seroquel, I´ve read tons about it and people are often saying that the tiredness will eventually ware off. This is not my experience after a few months on it. I take 150mg at about 1800, slow release form, and the next day I often like to transform myself into a big bad sleep.

Can a switch to a different form, like another dosage or the fast release version, prevent this atrocity?

Secondly, this mix, do I really need risperdone on top of the other two drugs?

Three, anything good for the anxiety I could check out?

Four, I love you all, do you love me?

 

Kisses/

 

 

;-) 

 

ps, I need all support and love possible, on a good day like this one, I can give back a ton <3

Edited by clearsky
Link to comment
Share on other sites

I'm not bipolar so I won't be a huge help but I'm sorry you're suffering :(

I do however have experience with anxiety. If you want quick relief benzo's are the way to go (providing you can find a pdoc or gp who will presribe them to you). I personally prefer valium over xanax but it's individual. Long term you'll need something like an anti depressant (although given you're already on a couple of things I know nothing of you may not need this).

It's a bit early in our relationship for me to tell you I love you. I like you just fine however ;)

Good luck, I hope you get things under some kind of control soon.

Link to comment
Share on other sites

Hi Jessamine, 

 

thanks for the kind reply....I just dropped a benzo, but my pro is more of a long term thing...so I probably need something else as you said...I do think that the anxiety is making my personality go yo-yo so maybe some relieve I will have in the future...thanks for liking me...even though I´m more like hopelessly in love with you...but that´s not so bad 

 

;-)

Edited by clearsky
Link to comment
Share on other sites

I´m really sorry to hear that, does´t any meds help you with that? 

Me, right now, I don´t know, even on the benzo I wish this hell could stop, the only thing I am sure of is that in few hours I will have stupid stories about anything and everyone and get lost in dreamtime live. 

Link to comment
Share on other sites

1. If it's been a few months and the side effect still hasn't worn off it's time to change meds. Whether that is fast-release or different med is up to your doc.

2. You may need Rispiridone on top of the other meds but only by your experiences and discussion with your doctor will you be able to determine that.

3. Sure lots of things help with anxiety other than meds. Exercise. Mindfulness techniques. Talking to a support person. Group anxiety sessions. Yoga. Meditation. Chose something you feel most comfortable with and explore. Work it into your routine and regime and make it one of your tools against anxiety. Write down what works and keep it in your wallet.

4. No. But I believe in the kindness of strangers :).

Link to comment
Share on other sites

Thanks for the reply, Nightbutterfly, it helps a lot!

Number 3- Yoga and mediation is really good, did some last night and I woke up in a much better shape than yesterday(yacuzzi and super hot water before that isn´t that bad either ;-) ) and I almost gave in for the urge of drinking a hot cup of milk.

Number 4- In some languages there´s many words for Love, not all mean romantic ones ;-)

Link to comment
Share on other sites

Hahaha, I'll let him know! 

And yeah, I have times where it's that bad :( Just want to curl up in bed and stay there with the doona over my head and forget life exists for a day or 10.

I feel like that a lot after worst part of an episode is over.
Link to comment
Share on other sites

I´m really sorry to hear that, does´t any meds help you with that? 

Me, right now, I don´t know, even on the benzo I wish this hell could stop, the only thing I am sure of is that in few hours I will have stupid stories about anything and everyone and get lost in dreamtime live. 

We've been trying (as you can see from my extensive list below). Am off to see a pdoc sometime this year rather than a GP. Fingers crossed. I don't have those days often, usually when I have a committment I don't want to keep (or am unable to keep, I don't do well leading up to things at all).

Edit: Sorry if this sounds abrupt. I don't mean it to. I think my tone is getting lost in written translation. I appreciate you caring enough to ask :)

Edited by Jessamine
Link to comment
Share on other sites

It takes time for a doctor to really assess what is going on for you. You say that your moods change a lot, it takes a while for a doctor to observe that and make some choices about which meds to try. And you won't know which meds suit you until you have tried them for a few weeks. Psychiatric meds do have side effects and you will need to be patient to see how you get on.

 

Seroquel is a funny med for side effects, at low doses it feel incredibly sedating, oddly enough, the higher the dose, the less sedating side effects. Risperidone can have sedation as a side effect too, so taking both might make you feel quite knocked out. Having mood changes also tires your body. My advice is to be kind to yourself, make room to rest and see how you go on both meds. If after a month or two you decide that the sedation is too much, you could ask your doctor to reduce doses ot try something else.

 

Bipolar is treated with anti psychotics, mood stabilisers and anti depressants, it depends very much on the person, their boplar disorder symptoms etc. My bipolar is more toward the depressed end of things, so anti psychotics make me too sedated to function, but Lithium, a mood stabiliser is great for me. It will take time testing things with the same doctor to make a choice. The doctor is Iran may not have your records or history, unless this is a long visit to your folks, I think seeing two doctors in two countries is complicating things.

Link to comment
Share on other sites

I´m really all thankful for the great responses I get here. It´s really nice to have fellow friends(can I call you that? not been too long but hei ;-)  ), I´m listening and reading and what you´ve said makes sense. 

Back to Norway I´m going for Lithium, which I think is the thing for me, don´t know why, just a hint maybe. I´ve cut down the risperdone because of breathing problems and cutting out the seroquel. So right now I´m not on any AP, but I´m closely monitoring what my mind is doing and so far so good. 

One thing that I am certain of is that deep emotional distress is one of the big problems we all have so by clearing these energies from the system, a healing can occur. Right now I´m at my parents and working hard on that, it´s tough shit for all of us but love conquers it all, right?

 

Jessamine, I know how hard it is to being able to keep ones promises, for me it was all about not founding my voice. Now that I´m becoming more and more myself, I feel another trust in my own words; I start to say no to things I know I won´t do and yes in things that are possible and suits me as a person. So a lot is also about creating sound boundaries for the Self. 

 

Thanks all!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...